# SDR SWIA200922532

- Difficulty date: September 3, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 28,693 hours, 26,961 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PRODUCING SMOKE.  (FLT 5863)  INSPECTIONS AND ENGINE RUNS NORMAL.
